# SDR QXEA200700099

- Difficulty date: January 24, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 14,130 hours, 14,365 cycles
- Engine: Pwc PW150A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 8193007008
- Part serial: 00089261
- Condition: Failed
- Part time: 1,618 hours, 1,480 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2328: SHORTLY AFTER TAKEOFF, NR 2 ENGINE FADEC CAUTION LIGHT ILLUMINATED.  THERE WAS NO LOSS OF NR 2 ENGINE POWER.  MAINTENANCE FOUND CHANNEL A CODES NR 700, 701, 702, 709, 710, 715, 721, 724, 725, 759, 760, 779, 788, 789, 791, 793, 799, 806.  CHANNEL B FAULT CODE NR 779.  REMOVED AND REPLACED THE NR 2 ENGINE FADEC IAW AMM 73-21-01-000-801 AND 73-21-01-400-801.  ALL FAULT CODES CLEARED.  PERFORMED TWO ENGINE STARTS WITH NO DEFECTS NOTED.  CODES DID NOT RETURN.  AIRCRAFT RETURNED TO SERVICE.
